Surface integral equations for scattering by pec scatterers in isotropic chiral media

Akhlesh Lakhtakia, Vijay K. Varadan, Vasundara V. Varadan

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Maue obtained surface integral equations for a perfect electrically conducting (PEC) scatterer immersed in free space. His work has been extended here to the case when the scatterer is immersed in an isotropic chiral medium. En route, equivalent boundary conditions have been discussed and the equivalence principle has been formulated.

Original languageEnglish (US)
Pages (from-to)179-185
Number of pages7
JournalInternational Journal of Engineering Science
Volume29
Issue number2
DOIs
StatePublished - 1991

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Cite this